Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2013, Article ID 134691, 9 pages
http://dx.doi.org/10.1155/2013/134691
Research Article

Existence Result for Impulsive Differential Equations with Integral Boundary Conditions

Department of Mathematics, Shanghai Normal University, Shanghai 200234, China

Received 5 December 2012; Accepted 5 January 2013

Academic Editor: Yonghui Xia

Copyright © 2013 Peipei Ning et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [3 citations]

The following is the list of published articles that have cited the current article.

  • Xuemei Zhang, “Parameter Dependence of Positive Solutions for Second-Order Singular Neumann Boundary Value Problems with Impulsive Effects,” Abstract and Applied Analysis, vol. 2014, pp. 1–6, 2014. View at Publisher · View at Google Scholar
  • Xuemei Zhang, and Meiqiang Feng, “Positive solutions for classes of multi-parameter fourth-order impulsive differential equations with one-dimensional singular p-Laplacian,” Boundary Value Problems, vol. 2014, no. 1, pp. 112, 2014. View at Publisher · View at Google Scholar
  • Yaling Zhou, and XueMei Zhang, “Triple positive solutions of fourth-order impulsive differential equations with integral boundary conditions,” Boundary Value Problems, 2015. View at Publisher · View at Google Scholar